# SDR SWIA2021081060176

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1047-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON LH FLOOR SILL ANGLE BETWEEN FS 1047.00 Â€“ 1051.30     (C-CHECK RO 8/6/2021)    REMOVED AND REPLACED WITH NEW FABRICATED LH FLOOR SILL ANGLE PN# MM670-35664-001 BETWEEN FS 1047.00- 1051.30 REF CRJ700 SRM 51-40-11-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, CRJ700 SRM 51-42-06-001-001-A01 AND DWG MM670-35041 REV Y / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
